WIAS Preprint No. 974, (2004)

Nonlinear evolution inclusions arising from phase change models


  • Colli, Pierluigi
    ORCID: 0000-0002-7921-5041
  • Krejčí, Pavel
    ORCID: 0000-0002-7579-6002
  • Rocca, Elisabetta
    ORCID: 0000-0002-9930-907X
  • Sprekels, Jürgen
    ORCID: 0009-0000-0618-8604

2010 Mathematics Subject Classification

  • 47J35 35G25 82B26 74H40


  • Cahn-Hilliard type dynamics, existence, long-time behaviour, nonlinear and nonlocal evolution equations, phase transitions models, uniqueness




This paper is devoted to the analysis of an abstract evolution inclusion with a non-invertible operator, motivated by problems arising in nonlocal phase separation modeling. Existence, uniqueness, and long-time behaviour of the solution to the related Cauchy problem are discussed in detail.

Appeared in

  • Czechoslovak Math. J., 57 (2007) pp. 1067-1098.

Download Documents